# SDR HNAA2023080700288

- Difficulty date: July 9, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 51,851 hours, 48,416 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E985348  STRINGER 6R CRACKED BEHIND FRAME 13 R/H SIDE OF COCKPIT.  EMOVED AND REPLACED STRINGER 6R BEHIND FRAME 13 R/H SIDE OF COCKPIT IAW EMB145 SRM 51-40-02.
